# SDR HEEA083250

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 14,457 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 206072841111
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER SHOULDER HARNESS SPACER MISSING. REPAIRED.
